1
/
of
1
Advil PM 2pk
Advil PM 2pk
Regular price
$1.49
Sale price
$1.49
Regular price
Unit price
/
per
Share
Couldn't load pickup availability
Each Advil PM caplet contains 200 mg of ibuprofen and 38 mg of diphenhydramine citrate, a gentle sleep aid. The ibuprofen relieves pain, while the diphenhydramine helps you get a full night’s sleep. The combination of these ingredients not only reduces your pain, it shortens the time it takes to fall asleep and increases the duration of your sleep. The result: a better night's sleep.
